It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Message Board

Re: Serzone

Re: Serzone

[ Back to Messages ]


Posted by Steph on October 24, 2000 at 00:40:48:

In Reply to: Serzone posted by Beth on October 22, 2000 at 19:57:09:

Do u possibly have bi-polar. I was siagnosed w/ it when i was 16 and maybew they need to add a mood stabilizer to ur med now. This might help in the past year i went threw a major med change and they figured out(how smart they are) something i already new that i was depressed. they then put me on an antidepressent and for the first time in over a year i felt good and not stressed from all the crying one moment to a high the next.(i tottaly understand it gets so exausting!!)
If u need to talk directly plaese email me.

: Ok please please help with any input anyone might have. I have suffered depression for many years, TOO MANY YEARS, I AM TIRED!!!

: I once attempted suicide and was in ICU for a week. That is when my doctor finally realized that there might be a problem (what a smart man!) Seems it takes something severe happening before people finally realize that help has been needed!

: Since then I have been on many different antidepressants and attending counseling. I have been on Prozac, (worked for awhile then stopped and it didnt seem to have helped with my anxiety), Zoloft, same thing. Effexor XR, no real mood lift and I just felt really dumb on it.

: Now my Psych has switched me to Serzone. I need input on this. I have been on the dose pack that gradually incrteases your mg per week. I am now at 100 and will max out at 400. The problem at this point is I feel INSANE. One minute I am so incredibly high and everything in my life makes me soooo happy then like the flick of a light switch I can be crying and wanting to give up on my life. Will this medicine ever balance me out or should I try something else?

: All the doctors in the past have ALWAYS said to give the medicine at least a month to reach its effect, but I find this so ironic when depressed people need help now!!!! I am so tired of "waiting for me medicine to work" That is what I seem to have sepnt the last 5 years of my life doing is WAITING.

: Another thing with the Serzone is I seem to have gained weight, this in return makes my depression worse because then I hate myself more. It seems most responses I see to this med is weight loss well hell no, not me I do the opposite. Will this go away in time??? In a very short time?? :)

: Once again another thing I find ironic is that most people with depression suffer low self esteem why would they have meds out there that can cause weight gain?? I hate myself enough without something else added to the hate list!!!! I got so fed up from the uncontrolable emotions today, that as I was in a crying and angry rage I finally fell down exhausted and asked why god cant just leave me alone!!!!! I just need a break, where everything can just stay on a even line. Is that too damn much to ask?

: As you can tell I am so very fed up of the just sit back and wait and while I am waiting to get happy the side effects always start rolling in before the happiness begins to start. Please any advice would be helpful!!!

: Beth

Follow Ups

All times are GMT -7. The time now is 10:59 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!